# SDR WRLADRC0164

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust
- Condition: Corroded
- Location: Bs 575-605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIRCONDITIONED COMPARTMENT INTERIOR BETWEEN BS 575 TO BS 605 OUTBOARD OF NR 2 EXHAUST AREA FOUND WITH CORROSION.  CORROSION REMOVED AND REPROTECTED AS PER MD11 SRM VOL 51-21-01 REV 20.  (M)
